# SDR UPS97222131

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Part number: 6519851
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACK AT RT WINDOW FORGING INNER SURFACE AT BS 740 AND 760 FWD FRAME.  REMOVED AND REPLACED WINDOW FRAME FORGING PER SRM 51-30-2 AND DWG 65-19581.
